# SDR ASOA2015091513797

- Difficulty date: September 15, 2015
- Submitted: September 23, 2015
- Operation: Air carrier
- Aircraft: N371CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10082
- Aircraft time: 30,114 hours, 21,853 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 672-722
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SIDE SEAT RAIL SEGMENT FORM FS 672-722 HAS CORROSION AT FS 708.  FABRICATED SERVICEABLE SEAT RAIL REF REO 670-53-00-343 AND DWG NR SH670-36255 AND SRM 51-40-11-001-001-A01.  REMOVED DAMAGED SEAT RAIL LT SIDE FROM FS 675-FS 713 REF AMM 53-00-49-000-801-A03.  INSTALLED SERVICEABLE SEAT RAIL AT LT SIDE FS 675-FS 713, REF AMM 53-00-49-400-801-A03. COMPLIED WITH EC/TC REO 670-53-00-343 & GREO 670-53-00-343, REV L AS WRITTEN.
